Követés
José A. Oubiña
José A. Oubiña
Profesor de Geometría y Topología, Universidad de Santiago de Compostela
E-mail megerősítve itt: usc.es - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
New Class of almost contact metric structure
JA Oubiña
Publication Math. Debrecen 32, 187-193, 1985
4701985
Conformal and related changes of metric on the product of two almost contact metric manifolds
DE Blair, JA Oubiña
Publicacions Matemàtiques 34 (1), 199-207, 1990
2001990
Hamiltonian systems on -cosymplectic manifolds
M de León, E Merino, JA Oubina, PR Rodrigues, MR Salgado
Journal of Mathematical Physics 39 (2), 876-893, 1998
751998
Homogeneous pseudo-Riemannian structures and homogeneous almost para-Hermitian structures
PM Gadea, JA Oubina
HOUSTON JOURNAL OF MATHEMATICS 18 (3), 449-465, 1992
621992
Reductive homogeneous pseudo-Riemannian manifolds
PM Gadea, JA Oubina
Springer, 1997
581997
Homogeneous Lorentzian structures on the oscillator groups
P M Gadea, J A Oubiña
Archiv der Mathematik 73 (4), 311-320, 1999
301999
Reductive decompositions and Einstein–Yang–Mills equations associated to the oscillator group
RD Dıaz, PM Gadea, JA Oubina
Journal of Mathematical Physics 40 (7), 3490-3498, 1999
221999
Homogeneous pseudo-Riemannian structures of linear type
W Batat, PM Gadea, JA Oubina
Journal of Geometry and Physics 61 (3), 745-764, 2011
192011
A classification for almost contact structures
JA Oubina
preprint, 1985
191985
Homogeneous Riemannian structures on Berger 3-spheres
PM Gadea, JA Oubiña
Proceedings of the Edinburgh Mathematical Society 48 (2), 375-387, 2005
162005
Almost s-tangent structures
JA Oubiña
Geometriae Dedicata 14, l983, 1983
111983
Cyclic metric Lie groups
PM Gadea, JC Gonzalez-Davila, JA Oubina
Monatshefte für Mathematik 176 (2), 219-239, 2015
9*2015
Homogeneous quaternionic Kähler structures on eight-dimensional non-compact quaternion-Kähler symmetric spaces
M Castrillón López, PM Gadea, JA Oubiña
Mathematical Physics, Analysis and Geometry 12 (1), 47-74, 2009
72009
The oscillator group as a homogeneous spacetime
RD Diaz, PM Gadea, JA Oubina
LIBERTAS MATHEMATICA (vol. I-XXXI) 19, 9-18, 1999
71999
Integrable almost s-tangent structures
M De León, JA Oubiña, M Salgado
Rendiconti di Matematica 14, 1994
71994
Almost s-tangent manifolds of higher order
M de León, JA Oubina, PR Rodrigues, M Salgado
Pacific journal of mathematics 154 (2), 201-213, 1992
71992
Homogeneous quaternionic Kähler structures on 12-dimensional Alekseevsky spaces
MC López, PM Gadea, JA Oubiña
Journal of Geometry and Physics 57 (10), 2098-2113, 2007
62007
Homogeneous Riemannian structures on some solvable extensions of the Heisenberg group
W Batat, PM Gadea, JA Oubiña
Acta Mathematica Hungarica 138 (4), 341-364, 2013
52013
Homogeneous Kähler and Sasakian structures related to complex hyperbolic spaces
PM Gadea, JA Oubiña
Proceedings of the Edinburgh Mathematical Society 53 (2), 393-413, 2010
52010
Cyclic homogeneous Riemannian manifolds
PM Gadea, JC González-Dávila, JA Oubiña
Annali di Matematica Pura ed Applicata (1923-) 195 (5), 1619-1637, 2016
42016
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20